# SDR RAAAE96020

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND RIGHT FLAP TRAILING EDGE, UPPER SURFACE SKIN CRACKED AT FLAP STATION 241.  REPAIRED PER SRM 57-4-1, FIG 2 AND 51-3-4, FIG 1.  (M)
